# SDR CALA9801903

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14814
- Make and model: Doug DC-9-82
- Aircraft serial: 49112
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BELTFRAME CORRODED AT STA 1322 BETWEEN LONGERON 29L AND 29R.  THE CORROSION WAS REMOVED, FILLER AND DOUBLERS INSTALLED IAW SRM 53-03, FIGURE 2A.
